No Cover Image

Journal article 542 views

Non-diagonal modular invariants and extensions of Kac-Moody algebras

Z. Bern, D.C. Dunbar, David Dunbar Orcid Logo

Physics Letters B, Volume: 248, Issue: 3-4, Pages: 317 - 322

Swansea University Author: David Dunbar Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 03702693
Published: 1990
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3-4
Start Page: 317
End Page: 322